# SDR CALA2023052401620

- Difficulty date: May 21, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N37257
- Make and model: Boeing 737-8
- Aircraft serial: 43442
- Aircraft time: 6,132 hours, 2,160 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: NA
- Condition: Damaged
- Location: F/O Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEARD THUNK ON TAKEOFF THEN FO AIRPEED AND ALTIMETER BECAME  UNR ELIABLE QRH  RAN PERFORMED VISUAL INSPECTION OF PITOT PROBE AND FOUND EVIDENCE OF ADDING MORE PICS POSSIBLE BIRD STRIKE. PICS ADDED. ANY DEBRIS. NO DEBRIS PRESENT. USED NITROGEN TO FLUSH THE PITOT LINE FROM THE ADM OUT TO THE PROBE CONNECTION REF AMM 34-11-00-170-802. PARTS USED:  29-3411-9-9001,QTY :1 60-3411-3-0001,QTY :1 EVIDENCE OF BIRD STRIKE WAS AROUND F/O PITOT PROBE. CLEANED PROBE AND AIRCRAFT TO REMOVE EXTERNAL DEBRIS. INSPECTED F/O PITOT PROBE FOR BLOCKAGE. DEBRIS COULD BE SEEN INSIDE THE PROBE. REMOVED PROBE IAW AMM 34-11-01-000-801 AND INSPECTED LINE FOR ADD EMP:U371177 NO DEBRIS WAS EXPELLED. INSTALLED NEW PITOT PROBE IAW AMM 34-11-01-400-801. SEALED THE BOLTS ON THE PROBE. PROBE HEAT OPS CHECKED GOOD. PERFORMED LEAK CHECK AND F/O PITOT SYSTEM DID NOT LEAK. REF AMM 34-11-00-790-807 ADD EMP:U371177 VERIFIED INSTALLATION, PITOT TUBE CONNECTIONS, AND LEAK CHECK IAW AMM 34-11-01, 34-11-00, AND GMM09-10-05-34. NO LEAKS NOTED AT THIS TIME. (IDT)
